# SDR ASAA0843592

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 30,555 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON FRONT SPAR DELAMINATED I/B CORNER.  REMOVED AND REPLACED LT AILERON IAW B737 400 MM 27 11 11.
